Alert archive / New Mexico / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 167, NWS Albuquerque, NM

August 10, 2013Cibola County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at Aug 10, 2013, 1:10 PM MST for Cibola County, New Mexico. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Aug 10, 2013, 1:10 PM MST (20:10 UTC)
Expired
Aug 10, 2013, 2:00 PM MST
In force
50 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon

County Cibola County, NM

The radar

The Albuquerque radar (KABX), 110 km from the middle of the area, began a volume at 20:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 8.2 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2013-08-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 83 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2013-08-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 56 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
83 J/kg
Mixed-layer CIN
-193 J/kg
Mixed-layer LCL
1470 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
56 m²/s²
0-3 km storm-relative helicity
49 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 10:56 AM MST, 2 hours 14 minutes earlier.

Area forecast discussion, Aug 10, 10:56 AM MST, 2 hours 14 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1156 AM MDT SAT AUG 10 2013

.AVIATION...
18Z TAF CYCLE
CONVECTION STARTING TO FIRE OVER WRN AND NRN MOUNTAINS AS OF THIS
WRITING. RAPID THUNDERSTORM DEVELOPMENT IS EXPECTED WITH PLENTIFUL
LOW AND MID LEVEL MOISTURE IN PLACE ALONG WITH STRONG SW FLOW
ALOFT HELPING TO KEEP STORM UPDRAFTS GOING. STEERING FLOW WILL
TAKE THE STORMS SLOWLY NEWD INTO THE RG VALLEY AND ERN PLAINS LATE THIS
AFTERNOON/EVENING. LCL MVFR CIGS...STRONG AND GUSTY OUTFLOW WINDS
AND SMALL HAIL WITH BE THE MAIN IMPACTS TO AVIATION FROM THE SCT-
NUMRS STORMS. ISOLD-SCT CONVECTION SHOULD CONTINUE THROUGH THE
OVERNIGHT HOURS AS A SWLY KT JET CORE REMAINS POSITIONED FROM SW
TO NE OVER CENTRAL NM.

33

.PREV DISCUSSION...325 AM MDT SAT AUG 10 2013...
CONVECTION HAS BEEN ACTIVE DURING THE OVERNIGHT HOURS WITH LOCALLY
HEAVY RAIN...ESPECIALLY OVER PORTIONS OF CHAVES AND ROOSEVELT
COUNTIES...AND SOME ONGOING HIGHLIGHTS.

TPW IMAGERY SHOWS SOUTHWEST/SOUTH CENTRAL AREAS BECOMING WETTER
ATTM...INCREASING TO OVER 1 INCH. NAM CONTINUES TO HIT THE SOUTH
CENTRAL/SOUTHEAST WITH THE HIGHEST QPF FOR NEXT 18 HOURS BUT
ESPECIALLY TONIGHT WHILE GFS SEEMS TO FAVOR THE WRN MTS MORE
SPECIFICALLY THE CONTDVD. WHILE HEAVY RAINFALL LEADING TO FLASH
FLOODING COULD OCCUR WITH ANY STORM ANYWHERE...DECIDED TO SPREAD THE
FLASH FLOOD WATCH FARTHER WWD AND INCLUDE CHAVES COUNTY...AS WELL AS
THE JEMEZ WHICH INCLUDES THE LAS CONCHAS BURN SCAR. SOUTHEAST SFC
WINDS HAVE BEEN BLOWING AT KSAF WHICH MAY SET UP THAT AREA LATER
TODAY. ELSEWHERE AT KABQ THEY HAVE NOT BEEN AS STRONG AS ANTICIPATED
SO FAR...BUT HAVE BEEN MORE VIGOROUS FARTHER SOUTH INTO THE TULAROSA
VALLEY. IN ADDITION...UPPER JET WILL CONTINUE TO BE STRETCHED FROM
SOUTHWEST TO NORTHEAST OVER THE STATE. KEPT THE PRESENT TIMING OF
THE WATCH...STARTING AT 11 AM AND ENDING AT MIDNIGHT...BUT IF THE
NAM IS RIGHT THEN MAY NEED TO BE EXTENDED AFTER MIDNIGHT FOR AT
LEAST SOME AREAS.

TRIMMED TODAYS HIGHS SEVERAL DEGREES AND A BIT FOR SUNDAY TOO AS
GUIDANCE HAS COME DOWN...AND IN LIGHT OF ONGOING PCPN/CLOUD COVER.
SUNDAY APPEARS TO NOT BE AS ACTIVE BUT STILL SCATTERED CONVECTION
EXPECTED CENTRAL AND WEST.

EXTENDED GFS HAD A FRONT FOR MIDDLE OF NEXT WEEK A FEW RUNS
AGO...THEN BACKED OFF ON THE STRENGTH 24 HOURS AGO...AND NOW IS
FRONT-O-RAMA STARTING TUESDAY WITH THE UPPER HIGH CENTER POSITIONED
FARTHER WEST. THIS ALLOWS EASTERN NEW MEXICO TO BE THE BENEFICIARY
OF NORTHWEST FLOW OFF THE MTS AS WELL AS THOSE PESKY FRONTS...AND
GFS IS PRETTY WET. 00Z ECMWF SOMEWHAT SIMILAR SO WE POTENTIALLY
REVERT TO THE SO CALLED REVERSE MONSOON. EXTENDED POPS ADJUSTED
ACCORDINGLY.

.FIRE WEATHER...
EXCELLENT HUMIDITY RECOVERIES THIS MORNING ACROSS THE EASTERN PLAINS
THANKS TO A BACK DOOR COLD FRONT AND SCATTERED TO NUMEROUS SHOWERS
AND THUNDERSTORMS OVERNIGHT. THE BACK DOOR FRONT...AIDED BY OUTFLOW
BOUNDARIES...HAS PUSHED THROUGH THE GAPS OF THE CENTRAL MOUNTAIN
CHAIN EARLY THIS MORNING...AND MAY TRY TO MAKE A RUN FOR THE
CONTINENTAL DIVIDE BY MID MORNING. BETWEEN THE INCREASED BOUNDARY
LAYER MOISTURE AND A RETURN OF THE MONSOONAL PLUME OVER CENTRAL AND
WESTERN NM...ANOTHER ACTIVE THUNDERSTORMS DAY IS ON TAP WITH HEAVY
RAIN POTENTIAL.  WITH THAT SAID...DAYTIME HUMIDITIES WILL GET A BIG
BOOST OVER YESTERDAYS READINGS ACROSS CENTRAL AND WESTERN NM.
MINIMUM HUMIDITIES WILL BE 10 TO 20 PERCENT HIGHER THAN ON FRIDAY
AFTN. STORMS WILL LIKELY CONTINUE INTO THE EVENING AND OVERNIGHT
HOURS.  GOOD TO EXCELLENT HUMIDITIES AREAWIDE ARE EXPECTED TONIGHT.

THE MONSOONAL PLUME SHOULD REMAIN OVER THE STATE ON SUNDAY...BUT THE
UPPER HIGH RIDGE AXIS WILL EXTEND WESTWARD LATE IN THE DAY CUTTING
OFF THE MOISTURE RETURN FROM THE SOUTH.  ADDITIONALLY...NO FRONT
WILL DRIVE AN INFLUX OF MOISTURE IN FROM THE EAST...SO OVERALL A
LESS ACTIVE DAY. HOWEVER...STORMS WILL BE MOVING EVEN SLOWER THAN
TODAY...SO HEAVY RAIN POTENTIAL WILL REMAIN.

EARLY NEXT WEEK...THE UPPER HIGH CENTER WILL SHIFT FROM TEXAS
WESTWARD ACROSS OLD MEXICO AND END UP NEAR THE BOOTHEEL OF NEW
MEXICO BY WEDNESDAY AFTERNOON. THUS...RECYCLE MODE WILL BE IN FULL
SWING ON MONDAY...AND SOME DRIER AIR ALOFT WILL WORK INTO THE WEST
BY TUESDAY. WITH THE UPPER HIGH SHIFTING WEST...THIS WILL ALLOW FOR
NORTHWEST FLOW ALOFT TO DEVELOP OVER THE NORTHEAST...WHICH WILL
DRIVE A COLD FRONT INTO THE PLAINS ON TUESDAY.  THUS THE BEST STORM
POTENTIAL WILL SHIFT BACK TO THE NORTHEAST. THE FRONT WILL CONTINUE
TO SAG SOUTH ON WEDNESDAY AND MAY WEAKLY PUSH THROUGH THE GAPS OF
THE CENTRAL MOUNTAIN CHAIN WEDNESDAY EVENING.

LATE IN THE WEEK...THE UPPER HIGH WILL REMAIN OVER WEST OR SOUTHWEST
NM...AND DRY AIR WILL CONTINUE TO FILTER INTO THE STATE AROUND THE
HIGH. THUS...THE TREND WILL BE DRIER AND A LITTLE WARMER.  THE
EASTERN PLAINS WILL HAVE THE BEST CHANCE AT PRECIPITATION WITH WEAK
DISTURBANCES MOVING OVER THE AREA IN NW FLOW.

34

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES...
NMZ506>509-511-518>526-529-533-537>540.

&&

SHY
Hazardous weather outlook, Aug 10, 5:00 AM MST, 8 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
600 AM MDT SAT AUG 10 2013

NMZ501>540-111200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES
COUNTY-
600 AM MDT SAT AUG 10 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND STORMS...SOME WITH HEAVY RAINFALL WHICH COULD LEAD TO
FLASH FLOODING...WILL BE POSSIBLE TODAY AND TONIGHT. HEAVY RAINFALL
WHICH COULD RESULT IN FLASH FLOODING...ALTHOUGH POSSIBLE WITH ANY
STORM...IS MOST LIKELY ALONG AND SOUTH OF INTERSTATE 40. RECENT WILD
FIRE BURN SCARS WILL BE SUSCEPTIBLE TO FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SHOWERS AND THUNDERSTORMS COULD PRODUCE LOCALLY HEAVY RAIN
SUNDAY...WHICH COULD LEAD TO FLASH FLOODING...ALTHOUGH ATMOSPHERIC
CONDITIONS APPEAR TO BE SOMEWHAT LESS FAVORABLE THAN TODAY. AREAS
FROM THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN TO THE ARIZONA
BORDER LOOK TO HAVE THE BEST POTENTIAL AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS...FLOODING OR ANY
SEVERE WEATHER THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB
SITE AT WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637.

In the hours before

Special weather statement, Aug 10, 11:42 AM MST, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1242 PM MDT SAT AUG 10 2013

NMZ501-502-101915-
CHUSKA MOUNTAINS-NORTHWEST PLATEAU-
1242 PM MDT SAT AUG 10 2013

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SAN JUAN COUNTY THROUGH
115 PM MDT...

AT 1236 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES SOUTH OF RED ROCK...OR ABOUT 28 MILES
SOUTHWEST OF SHIPROCK...MOVING NORTHEAST AT 30 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF WESTERN
SAN JUAN COUNTY.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 3680 10906 3680 10904 3660 10866 3634 10905
TIME...MOT...LOC 1843Z 234DEG 27KT 3654 10902

CA
Special weather statement, Aug 10, 12:15 PM MST, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
115 PM MDT SAT AUG 10 2013

NMZ501-502-101945-
CHUSKA MOUNTAINS-NORTHWEST PLATEAU-
115 PM MDT SAT AUG 10 2013

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SAN JUAN COUNTY THROUGH
145 PM MDT...

AT 112 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES SOUTHEAST OF RED ROCK...OR ABOUT 21 MILES
SOUTHWEST OF SHIPROCK...MOVING NORTHEAST AT 15 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF WESTERN
SAN JUAN COUNTY.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3660 10905 3661 10905 3675 10882 3651 10868
      3646 10906 3659 10906
TIME...MOT...LOC 1915Z 240DEG 13KT 3656 10892

CA
Special weather statement, Aug 10, 12:22 PM MST, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
122 PM MDT SAT AUG 10 2013

NMZ506-507-101945-
WEST CENTRAL HIGHLANDS-WEST CENTRAL MOUNTAINS-
122 PM MDT SAT AUG 10 2013

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CIBOLA COUNTY THROUGH 145
PM MDT...

AT 118 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 12 MILES EAST OF EL MORRO...OR ABOUT 19 MILES
SOUTHWEST OF GRANTS...MOVING NORTHEAST AT 10 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF CENTRAL
CIBOLA COUNTY.

MOTORISTS CAN EXPECT BRIEF...BUT SUDDEN CHANGES IN VISIBILITY AND
PONDING OF WATER ON THE HIGHWAYS AS THIS STORM MOVES THROUGH THE
AREA.

&&

LAT...LON 3521 10799 3495 10786 3491 10815 3503 10826
TIME...MOT...LOC 1922Z 234DEG 10KT 3501 10811

CA
Special weather statement, Aug 10, 12:24 PM MST, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
124 PM MDT SAT AUG 10 2013

NMZ501-502-102000-
CHUSKA MOUNTAINS-NORTHWEST PLATEAU-
124 PM MDT SAT AUG 10 2013

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SAN JUAN COUNTY THROUGH
200 PM MDT...

AT 118 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES SOUTHWEST OF SANOSTEE...OR ABOUT 33 MILES
SOUTHWEST OF SHIPROCK...MOVING EAST AT 20 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

AREAS AFFECTED BY THIS STORM INCLUDE...SANOSTEE AND TOCITO.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3646 10905 3651 10868 3642 10864 3641 10864
      3632 10860 3626 10906
TIME...MOT...LOC 1924Z 252DEG 19KT 3637 10893

CA
Special weather statement, Aug 10, 12:47 PM MST, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
147 PM MDT SAT AUG 10 2013

NMZ506-507-102015-
WEST CENTRAL HIGHLANDS-WEST CENTRAL MOUNTAINS-
147 PM MDT SAT AUG 10 2013

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CIBOLA COUNTY THROUGH 215
PM MDT...

AT 142 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 15 MILES SOUTHWEST OF MILAN...OR ABOUT 15 MILES
SOUTHWEST OF GRANTS...MOVING NORTHEAST AT 10 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF CENTRAL
CIBOLA COUNTY.

HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST
RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES.

&&

LAT...LON 3517 10795 3493 10789 3489 10815 3503 10819
TIME...MOT...LOC 1947Z 247DEG 10KT 3501 10803
Special weather statement, Aug 10, 12:57 PM MST, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
157 PM MDT SAT AUG 10 2013

NMZ501-503-102030-
FAR NORTHWEST HIGHLANDS-NORTHWEST PLATEAU-
157 PM MDT SAT AUG 10 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN SAN JUAN COUNTY THROUGH
230 PM MDT...

AT 148 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR FRUITLAND...OR ABOUT 12 MILES WEST OF
FARMINGTON...MOVING NORTHEAST AT 20 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 55 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

AREAS AFFECTED BY THIS STORM INCLUDE...FARMINGTON AND FLORA VISTA.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3694 10811 3665 10803 3665 10846 3679 10850
TIME...MOT...LOC 1957Z 247DEG 17KT 3674 10835

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 9, 5:40 PM MSTSpecial Weather StatementABQGuadalupe50 min
Aug 9, 5:45 PM MSTAreal Flood AdvisoryABQColfax2 hr
Aug 9, 5:47 PM MSTSpecial Weather StatementABQHarding43 min
Aug 9, 6:54 PM MSTSpecial Weather StatementABQChaves51 min
Aug 9, 6:56 PM MSTSpecial Weather StatementABQRoosevelt49 min
Aug 9, 7:01 PM MSTSevere Thunderstorm WarningABQChaves59 min
Aug 9, 7:29 PM MSTSpecial Weather StatementABQGuadalupe31 min
Aug 9, 7:56 PM MSTSpecial Weather StatementABQGuadalupe34 min
Aug 9, 10:20 PM MSTSpecial Weather StatementABQDe Baca25 min
Aug 9, 10:28 PM MSTAreal Flood AdvisoryABQSocorro, Torrance, Valencia107 min
Aug 9, 10:42 PM MSTSpecial Weather StatementABQRoosevelt48 min
Aug 9, 11:28 PM MSTSpecial Weather StatementABQRoosevelt32 min
Aug 9, 11:34 PM MSTFlash Flood WarningABQBernalillo, Torrance116 min
Aug 9, 11:48 PM MSTAreal Flood AdvisoryABQChaves, De Baca, Roosevelt87 min
Aug 10, 12:00 AM MSTAreal Flood AdvisoryABQChaves90 min
Aug 10, 12:47 AM MSTAreal Flood AdvisoryABQChaves, Roosevelt88 min
Aug 10, 1:36 AM MSTAreal Flood AdvisoryABQChaves, De Baca114 min
Aug 10, 2:26 AM MSTAreal Flood AdvisoryABQChaves, Roosevelt109 min
Aug 10, 11:42 AM MSTSpecial Weather StatementABQSan Juan33 min
Aug 10, 12:15 PM MSTSpecial Weather StatementABQSan Juan30 min
Aug 10, 12:22 PM MSTSpecial Weather StatementABQCibola23 min
Aug 10, 12:24 PM MSTSpecial Weather StatementABQSan Juan36 min
Aug 10, 12:37 PM MSTAreal Flood AdvisoryABQCibola113 min
Aug 10, 12:47 PM MSTSpecial Weather StatementABQCibola28 min
Aug 10, 12:54 PM MSTFlash Flood WarningABQCibola111 min
Aug 10, 12:57 PM MSTSpecial Weather StatementABQSan Juan33 min
Aug 10, 1:28 PM MSTSpecial Weather StatementABQSan Juan32 min
Aug 10, 1:43 PM MSTFlash Flood WarningABQCibola2 hr
Aug 10, 1:46 PM MSTSpecial Weather StatementABQMcKinley29 min
Aug 10, 1:59 PM MSTSevere Thunderstorm WarningABQCibola46 min
Aug 10, 2:06 PM MSTSpecial Weather StatementABQSan Juan24 min
Aug 10, 2:13 PM MSTAreal Flood AdvisoryABQCatron, Cibola, McKinley2 hr
Aug 10, 2:24 PM MSTAreal Flood AdvisoryABQMcKinley, San Juan111 min
Aug 10, 2:38 PM MSTAreal Flood AdvisoryABQCatron112 min
Aug 10, 2:42 PM MSTSevere Thunderstorm WarningABQCatron, Cibola48 min
Aug 10, 2:46 PM MSTAreal Flood AdvisoryABQCibola119 min
Aug 10, 2:57 PM MSTAreal Flood AdvisoryABQCibola2 hr
Aug 10, 3:09 PM MSTSpecial Weather StatementABQ36 min
Aug 10, 3:36 PM MSTAreal Flood AdvisoryABQRio Arriba114 min
Aug 10, 3:44 PM MSTAreal Flood AdvisoryABQCibola2 hr
Aug 10, 3:52 PM MSTSpecial Weather StatementABQSanta Fe23 min
Aug 10, 3:56 PM MSTSevere Thunderstorm WarningABQSanta Fe49 min
Aug 10, 4:26 PM MSTAreal Flood AdvisoryABQCatron2 hr
Aug 10, 4:28 PM MSTSpecial Weather StatementABQRio Arriba32 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.